# SDR UALA2010050301487

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 58,084 hours, 8,586 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AFT GALLEY AT 4 L&R LT AND RT AISLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY, OPS CK GOOD.
